# SDR QXEA200701232

- Difficulty date: August 3, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 14,916 hours, 14,791 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Transponder
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2309: ATC UNABLE TO PICK UP TRANSPONDERS.  IT WAS ON STANDBY AND UNABLE TO CYCLE ON ALT.  TRIED BOTH CHANNELS.  WORKED AFTER LANDING.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE COULD NOT DUPLICATE.  CYCLED AIRCRAFT POWER.  OPS CHECK GOOD IAW MTC 6345401.  PUT A/C IN 'AIR' MODE AND CYCLED TRANSPONDER POWER ON AND OFF.  READ TRANSPONDER CODES & ALTITUDES AT 500 FT, 1300 FT, 2700 FT, 10,000 FT, 14,800 FT.  CHECKED ALL ALTS & CODES WITH BOTH TRANSPONDERS.  NO FAULTS ON THE ENGINE DISPLAY.  BOT ADC SOURCES AND BOTH TRANSPONDERS CHECKED GOOD.  NO PARTS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.
